# SDR SWAA2023090596451

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 49,845 hours, 26,330 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL ELONGATED FASTENER HOLES.<[01] REMOVE AND REPLACED THE 193B PANEL PER AMM 53-51-21.;[02] C/W INSPECTION.
